# SDR UIEA200600087

- Difficulty date: April 25, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 96,185 hours, 16,494 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Inu
- Part number: 46300181300413
- Part serial: 1750
- Condition: Inoperative
- Stage of operation: CL
- How discovered: V
- Nature of condition: I, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB, BOTH ATT LIGHTS (WARNING) ILLUMINATED WITH CAPTS ADI FROZEN, W/ATT FLAG IN VIEW, ACCOMPLISHED CK LIST PROCEDURES.  SWITCHING TO ALT, NO HELP.  NR 1 INS FAILED WITH WARNING LIGHT AND BLACK SCREEN.  NR 3 INS DISPLAYED A WARNING LIGHT WITH ERRONEOUS G/S INDICATION AND ATTITUDE INDICATION ACTION.  CODE REMOVE INU NO MALF CODE.  HEAVY WEIGHT LANDING LDW 344.6KGS.  REMOVED AND REPLACED NR 1 INU PER AMM 34-41-03.  ALIGNMENT CHK PERFORMED SATIS.  REMOVED AND REPLACED NR 3 INU PER AMM 34-41-03.  ALIGNMENT CK PERFORMED SATIS.  ACCOMPLISHED OVERWEIGHT LDG CONDITIONAL INS PER 5-51-39, STEP 2A (PHASE 1) NIL DAMAGE NOTED, A/C OK FOR SVC.
